MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 5TH WHL STRTCHR, PRIME X, PWRD; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO 5TH WHL STRTCHR, PRIME X, PWRD; STRETCHER, WHEELED
Model Number 1105
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced brakes cannot be engaged.There was no patient involvement.
 
Additional Manufacturer Narrative
The final device was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.
 
Event or Problem Description

Brand Name
5TH WHL STRTCHR, PRIME X, PWRD
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key12234514
Report Number0001831750-2021-01108
Device Sequence Number3682550
Product Code FPO
UDI-Device Identifier07613327278224
UDI-Public07613327278224
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1105
Device Catalogue Number1105000000XE
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1